# SDR AALA2018092549011

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 33,886 hours, 11,990 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501600
- Part serial: A8905
- Condition: Corroded
- Location: Lt Wing Te Flap
- Part time: 33,878 hours, 11,988 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INTERCONNECT STRUT HAD CORROSION ON THE SHAFT.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE FLAP INTERCONNECT STRUT IAW AMM 27-51-44. OPS CHECKED GOOD.
